# SDR AALA200802106

- Difficulty date: August 15, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 44,054 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

POS INFLIGHT T1818/15AUG.  DURING CLIMB CREW REPORTED LT HYDRAULIC FLUID LOSS.  RETURNED TO POS AND LANDED.  DURING LANDING 3 BRAKES SEIZED.  REPLACED BROKEN FLEX HYDRAULIC HOSE FROM NOSE WHEEL DOORS.  REPLACED NR 2, 6 AND 8 BRAKES DUE TO OVERHEAT.  ALSO REPLACED NR 2 AND 4 MAIN TIRES.  SYSTEM GROUND CHECKED NORMAL OPS.
